MAUDE Adverse Event Report: ZIMMER BIOMET, INC. AGC MOLDED INTERLOK POSTERIOR STABILIZED TIBIAL TRAY 10MM X 80MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. AGC MOLDED INTERLOK POSTERIOR STABILIZED TIBIAL TRAY 10MM X 80MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Scar Tissue (2060); Inadequate Osseointegration (2646); Muscle/Tendon Damage (4532)
Date of Event 01/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant devices - agc interlok femoral component 70mm left catalog #: 152846 lot #: 3166336.The complainant has indicated that the product is not available to be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Investigation incomplete.
 
Event or Problem Description
It was reported that the patient underwent a left knee arthroplasty revision to address tibial loosening approximately fourteen (14) months post-operatively.Initial operative notes did not identify any intraoperative complications.Revision operative notes noted excessive scar tissue and the tibial component was loose and easily removed.The femoral component appeared to be well-fixed.Attempts have been made, however, no additional information is available at this time.
 
Additional Manufacturer Narrative
This event has been reviewed with supplemental medical documents and has been determined nonreportable.The initial report was submitted erroneously.The patient fell down some stairs and onto concrete, resulting in loosening/instability.The devices are not believed to have contributed to this event.Please void the initial report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The product was evaluated through manufacturing review and the reported event was confirmed through review of medical records.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
AGC MOLDED INTERLOK POSTERIOR STABILIZED TIBIAL TRAY 10MM X 80MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11692384
Report Number0001825034-2021-01128
Device Sequence Number11508330
Product Code JWH
UDI-Device Identifier00880304007772
UDI-Public(01)00880304007772(17)220911(10)568160
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K921182
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2022
Device Model NumberN/A
Device Catalogue Number155362
Device Lot Number568160
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/31/2021
Supplement Date Received by Manufacturer05/05/2021
05/10/2021
Initial Report FDA Received Date04/20/2021
Supplement Report FDA Received Date05/06/2021
05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age47 YR